# SDR DALA102753225

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 52,749 hours, 23,599 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND SEAT TRACK Y-1292 CORRODED AT FR16 AND 21.  REPAIRED IAW SRM 53-11-15, SRM 51-42-11, AND SRM 51-21-11.
